Killing graphs with prescribed mean curvature

Dajczer, Marcos; Hinojosa, Pedro; Lira, Jorge
October 2008
Calculus of Variations & Partial Differential Equations;Oct2008, Vol. 33 Issue 2, p231
Academic Journal
It is proved the existence and uniqueness of Killing graphs with prescribed mean curvature in a large class of Riemannian manifolds.


Related Articles

  • A variational characterization for sn/2. Brendle, Simon; Viaclovksy, Jeff A. // Calculus of Variations & Partial Differential Equations;Aug2004, Vol. 20 Issue 4, p399 

    We present here a conformal variational characterization in dimension n = 2k of the equation sk(Ag) = constant, where A is the Schouten tensor. Using the fully nonlinear parabolic flow introduced in, we apply this characterization to the global minimization of the functional.

  • Compact pseudo-Riemannian manifolds with parallel Weyl tensor. Derdzinski, Andrzej; Roter, Witold // Annals of Global Analysis & Geometry;Jan2010, Vol. 37 Issue 1, p73 

    It is shown that in every dimension n = 3 j + 2, j = 1, 2, 3, . . ., there exist compact pseudo-Riemannian manifolds with parallel Weyl tensor, which are Ricci-recurrent, but neither conformally flat nor locally symmetric, and represent all indefinite metric signatures. The manifolds in question...

  • Prescribed Q-curvature problem on closed 4-Riemannian manifolds in the null case. Yuxin Ge; Xingwang Xu // Calculus of Variations & Partial Differential Equations;Apr2008, Vol. 31 Issue 4, p549 

    The main objective of this short note is to give a sufficient condition for a non constant function k to be Q curvature candidate for a conformal metric on a closed Riemannian manifold with the null Q-curvature. In contrast to the prescribed scalar curvature on the two-dimensional flat tori, the...

  • Blow-up examples for the Yamabe problem. Marques, Fernando C. // Calculus of Variations & Partial Differential Equations;Nov2009, Vol. 36 Issue 3, p377 

    It has been conjectured that if solutions to the Yamabe PDE on a smooth Riemannian manifold ( M n, g) blow-up at a point $${p \in M}$$ , then all derivatives of the Weyl tensor W g of g, of order less than or equal to $${[\frac{n-6}{2}]}$$ , vanish at $${p \in M}$$ . In this paper, we will...

  • The partial positivity of the curvature in Riemannian symmetric spaces. Liu, Xusheng // Chinese Annals of Mathematics;Jun2008, Vol. 29 Issue 3, p317 

    In this paper, the partial positivity (resp., negativity) of the curvature of all irreducible Riemannian symmetric spaces is determined. From the classifications of abstract root systems and maximal subsystems, the author gives the calculations for symmetric spaces both in classical types and in...

  • A LIOUVILLE THEOREM FOR F-HARMONIC MAPS WITH FINITE F-ENERGY. Kassi, M'hamed // Electronic Journal of Differential Equations;2006, Vol. 2006, p1 

    Let (M, g) be a m-dimensional complete Riemannian manifold with a pole, and (N, h) a Riemannian manifold. Let F : R+ ? R+ be a strictly increasing C� function such that F(0) = 0 and dF := sup(tF'0(t)(F(t))-1) < 1. We show that if dF < m/2, then every F-harmonic map u : M ? N with finite...

  • On constant isotropic submanifold by generalized null cubic. Onat, Leyla // Differential Geometry--Dynamical Systems;2008, p249 

    In this paper we shall be concerned with curves in an Lorentzian submanifold M1, and give a characterization of each constant isotropic immersion by generalized null cubic with constant curvature on the Lorentzian submanifold.

  • Rigidity for closed manifolds with positive curvature. Changyu Xia // Annals of Global Analysis & Geometry;Aug2009, Vol. 36 Issue 1, p105 

    Let M be an n-dimensional complete connected Riemannian manifold with sectional curvature sec( M) = 1 and radius rad( M) > p/2. In this article, we show that M is isometric to a round n-sphere if for any x ? M, the first conjugate locus of x is a single point and if M contains a geodesic loop of...

  • Eta-Einstein condition on twistor spaces of odd-dimensional Riemannian manifolds. Davidov, Johann // Journal of Geometry;2006, Vol. 86 Issue 1-2, p42 

    In this note, we find the conditions on an odd-dimensional Riemannian manifolds under which its twistor space is eta-Einstein. This can be used to yield an Einstein metric on the tangent sphere bundle of any 3-dimensional manifold of positive constant curvature.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics